# SDR AU960785

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Sheared
- Location: Main Gear Sys
- Component: Piper
- Stage of operation: TO
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR SEPARATED FROM AIRCRAFT DUE TO OLEO TOP TORQUE LINK SHEARING
